# SDR CA100205009

- Difficulty date: January 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Cracked
- Location: Cockpit
- Part time: 15,428 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O SIDE WINDOW CRACKED SUDDENLY DURING CRUISE FLIGHT AT FL 310. PRESSURIZATION REMAINED NORMAL THROUGHOUT INCIDENT. ASSOCIATED CAUTION MESSAGE R WINDOW HEAT POSTED. MX R & R F/O SIDE WINDOW.  OPS CHECK GOOD (TC 20100205009)
